# SDR EIA2003049

- Difficulty date: March 4, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 90,511 hours, 21,129 cycles
- Engine: Pwa JT9D*
- Engine time: 80,872 hours, 18,045 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Line
- Part number: UNK
- Part serial: NSN
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG OIL QTY BEGAN DECREASING FROM 5.0 GAL, OIL PRESS/TEMP NORMAL. LATER NR 2 OIL PRESSURE DROPPED BELOW YELLOW BAND AND OIL PRESSURE LIGHT ILLUMINATED. NR 2 ENGINE WAS SHUTDOWN, WINDMILLING OIL PRESSURE MAINTAINED 20 PSI.  INSPECTED AND REPLACED MAIN OIL FILTER IAW MM 72-61-00 AND CHECKED MAIN AND ANGLE GEAR BOX CHIP DETECTORS IAW MM 72-61-00 AL CH OK.  FOUND OIL LEAKING FROM ANGLE GEAR BOX ADAPTER SCAVAGE LINE. REPLACED ADAPTER IAW MM 78-21-00. LEAK GOOD. RII C/W.
